# SDR USAA2012033000007

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,144 hours, 40,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CORROSION ON FLOOR SUPPORT ANGLE AT BS 27G, S26L.  REPLACED FLOOR SUPPORT ANGLE AT BS 727G, S26L IAW BOEING DRAWING 65C2396 & B737 SRM 51-40-02.
